Alert archive / Ohio / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 30, 2024, 5:32 PM EDT for Coshocton County, Ohio. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2024, 5:32 PM EDT (21:32 UTC)
- Expired
- Mar 30, 2024, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 128 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 5:49 PM EDT | HAIL 0.75 | 3 E Newcastle, OH | |
| Mar 30, 6:00 PM EDT | HAIL 0.75 | Coshocton, OH | |
| Mar 30, 6:00 PM EDT | HAIL 1 | Warsaw, OH | |
| Mar 30, 6:02 PM EDT | HAIL 0.88 | Coshocton, OH | |
| Mar 30, 6:07 PM EDT | HAIL 0.88 | 4 Se Coshocton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 4:46 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
661
WUUS51 KPBZ 302132
SVRPBZ
OHC031-302215-
/O.NEW.KPBZ.SV.W.0013.240330T2132Z-240330T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
532 PM EDT Sat Mar 30 2024
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Coshocton County in east central Ohio...
* Until 615 PM EDT.
* At 530 PM EDT, a severe thunderstorm was located near Gambier, or 8
miles east of Mount Vernon, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail. Quarter size
hail has been reported in this storm.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
* Locations impacted include...
Coshocton, West Lafayette, Warsaw, Conesville, Plainfield, Nellie,
Walhonding, New Guilford, and Cooperdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4040 8219 4031 8162 4022 8162 4022 8167
4015 8167 4016 8196 4025 8220
TIME...MOT...LOC 2130Z 288DEG 38KT 4036 8232
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Milcarek4 follow-up statements
318
WWUS51 KPBZ 302150
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
550 PM EDT Sat Mar 30 2024
OHC031-302215-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
550 PM EDT Sat Mar 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR COSHOCTON COUNTY...
At 549 PM EDT, a severe thunderstorm was located 11 miles west of
Coshocton, moving east at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Coshocton, West Lafayette, Warsaw, Conesville, Plainfield, Nellie,
Walhonding, New Guilford, and Cooperdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4040 8219 4031 8162 4022 8162 4022 8167
4015 8167 4016 8196 4025 8220
TIME...MOT...LOC 2149Z 288DEG 38KT 4029 8206
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Milcarek024
WWUS51 KPBZ 302157
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
557 PM EDT Sat Mar 30 2024
OHC031-302215-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
557 PM EDT Sat Mar 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN COSHOCTON COUNTY...
At 557 PM EDT, a severe thunderstorm was located near Coshocton,
moving east at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Coshocton, West Lafayette, Warsaw, Conesville, Plainfield, Nellie,
Walhonding, New Guilford, and Cooperdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4038 8219 4027 8162 4022 8162 4022 8167
4015 8167 4016 8196 4025 8220
TIME...MOT...LOC 2157Z 288DEG 38KT 4026 8195
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Milcarek544
WWUS51 KPBZ 302205
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
605 PM EDT Sat Mar 30 2024
OHC031-302215-
/O.CON.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
605 PM EDT Sat Mar 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN COSHOCTON COUNTY...
At 605 PM EDT, a severe thunderstorm was located over Coshocton,
moving east at 45 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Coshocton, West Lafayette, and Plainfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4033 8205 4024 8162 4022 8162 4022 8167
4015 8167 4020 8194 4023 8209
TIME...MOT...LOC 2205Z 288DEG 38KT 4023 8184
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Milcarek368
WWUS51 KPBZ 302213
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
613 PM EDT Sat Mar 30 2024
OHC031-302222-
/O.EXP.KPBZ.SV.W.0013.000000T0000Z-240330T2215Z/
Coshocton OH-
613 PM EDT Sat Mar 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COSHOCTON COUNTY WILL
EXPIRE AT 615 PM EDT...
The severe thunderstorm which prompted the warning has been replaced
with a new severe thunderstorm warning. Therefore, the warning will
be allowed to expire. Hail and gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio.
&&
LAT...LON 4033 8205 4024 8162 4022 8162 4022 8167
4015 8167 4020 8194 4023 8209
TIME...MOT...LOC 2212Z 288DEG 38KT 4021 8176
$$
MilcarekWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:00 PM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 30, 4:00 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 400 PM EDT Sat Mar 30 2024 .SYNOPSIS... Multiple rounds of showers and thunderstorms, possible strong to severe at times, are expected through the rest of the weekend and into early next week. The greatest potential for flooding and severe thunderstorms will be Monday night and Tuesday. && .NEAR TERM /THROUGH TONIGHT/... KEY MESSAGES: - Slight risk (level 2 out of 5) for severe thunderstorms across portions of eastern/southeastern OH and the WV panhandle. - Marginal risk (level 1 out of 5) for severe storms extends into southwest PA and northeast WV. - Showers and thunderstorms taper off after 11pm, after which dry weather is expected. --------------------------------------------------------------- With the morning and early afternoon round of showers departing to the east, all focus is shifting to the environment upstream over central and western Ohio in anticipation of the next round of storms that is expected to initiate over that area in the next few hours. A mesoanalysis of the upstream environment reveals marginal instability (500-1000 J/kg MUCAPE) building over those areas, as temperatures have climbed into the 60s to almost 70 degrees thanks to clearer skies and plenty of solar insolation throughout the day. Hi-res guidance continues to show another round of storms initiating over northern or northwestern Ohio around 4-6pm as a weak surface low makes its way eastward across the state and an attendant cold front pushes into this region of greater instability. Northwesterly effective bulk shear of 40-50 knots (per latest mesoanalysis) should have enough of a component normal to the east-west oriented initiating boundary to support discrete or semi-discrete supercells as the dominant storm mode, should any updrafts strengthen and persist long enough to become organized. As these storms make their way southeastward towards eastern and southeastern OH, they will be moving into a downstream environment similarly characterized by marginal instability and strong wind shear. Initially, low-level wind profiles could support a low-end tornado threat as winds ahead of the advancing surface low should be slightly more backed, which is evident in CAM soundings and hodographs showing more favorable sfc-3km wind profiles. However, as the surface low progresses eastward, wind profiles become more unidirectional which, coupled with waning stability (especially in the boundary layer), should preclude a notable tornado threat later in the evening. Large hail will remain the primary threat throughout the evening given the relatively cold temperature profiles and elevated instability lingering into the later hours. Storms should wane and exit the area to the southeast by roughly 10pm as the front pushes through the area, leaving behind dry conditions for the remainder of the night. Overnight lows dip into the upper 30s along the I-80 corridor and low to mid 40s farther south. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... KEY MESSAGES: - Dry much of Sunday; previously-stalled front to the south begins to drift northward into the local area. - More widespread showers/storms Sunday night and Monday night, with the potential for flooding due to heavy rain in showers and thunderstorms training along the front. - Heaviest widespread rain expected Monday night. ----------------------------------------------------------------- Sunday starts off with a stalled front south of the area, resulting in dry weather (but lingering cloud cover) throughout the day. Highs climb into the low to mid 50s near I-80 and upper 50s to around 60 farther south. Another wave of low pressure is expected to track along the stalled front Sunday, triggering more showers and storms to develop across the Midwest as it does. These push eastward through the day, reaching the Ohio Valley and local area late in the evening and overnight into Monday as the front itself begins to drift northward again. There is low-end potential for some of these storms to become strong or severe as they traverse the Ohio Valley, potentially bringing gusting winds or hail to parts of southeast Ohio and northwest WV as they move through Sunday night. The bigger focus with this period will be on flooding rain potential, as these showers and storms could train over the same areas due to their east-west motion along the east-west oriented front Sunday night. There remains a fair amount of spread in rainfall probabilities in the NBM, with the 25th and 75th percentiles depicting roughly 0.3" and 1.0" during that overnight period, respectively. These probabilities may also be underrepresenting the true rainfall potential, since it is still too far out for CAMs to be included and global models may struggle to accurately resolve the convective nature of these showers/storms training along the front. Therefore, our current forecast biases a bit on the higher end of the probabilities, with almost the entire area forecast to see more than 0.5" and a locally higher swath of 1.0-1.3 inches stretching from roughly New Philadelphia to Pittsburgh to Latrobe (where the front is expected to generally be located during that period). Yet another disturbances moves along the nearly-stationary front Monday night, bringing another round of widespread rainfall with even greater flooding rain potential. By this time, portions of the local area may have already seen upwards of 1.0-1.5 inches of rainfall between the Saturday and Sunday night waves. This will mean soils could be saturated by the time the Monday night disturbance moves through, leading to more runoff potential and a heightened risk for flash and/or areal flooding due to heavy rain. In general, rainfall totals appear to be even higher in the Monday night wave, with latest rainfall probabilities showing a 60% or greater chance areawide of 1.0" and even a 50% or greater chance of at least 1.5" for areas south of Pittsburgh along the PA/WV border and into southeast Ohio. && .LONG TERM /TUESDAY THROUGH SATURDAY/... KEY MESSAGES: - Showers, heavy rain, and a severe storm potential Tuesday - Colder and windy for the second half of the week with rain and snow showers ------------------------------------------------------------------- Model ensembles indicate warm front should continue lifting north across the region Tuesday, as a surface low tracks toward the Lower Great Lakes and Upper Ohio Valley region. Ongoing locally heavy rain is possible, continuing the flood potential. Surface heating south of the front should result in increasing instability through the day Tuesday. Strong shear is also progged through peak heating, as the surface low's associated cold front approaches. Uncertainty exists in the details, but current indications are that severe storms will be possible in the afternoon and evening across the region, with the greatest focus along and south of I-70. The front should cross the area by Tuesday evening, as the parent shortwave trough closes into an upper low across the Lower Great Lakes and Upper Ohio Valley region. Rain and snow showers are expected through at least Thursday as model ensembles indicate the low will persist across the region. The upper low should exit the region Friday, with dry weather returning. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Medium confidence forecast /50%/ for the first 10 hours. Confidence increases into the 60% range during overnight into the morning hours on Easter. High resolution near term models are in good agreement of a batch of showers moving through the region by 20Z. There will be brief clearing in the Ohio and northern WV terminals this afternoon, which sets the stage for potential thunderstorms between 21-2Z. Elected to add VCTS in the MGW TAF given increased confidence. The other sites left VCSH or prevailing -SHRA. Could see ZZV and HLG needing an AMD for thunder. After the front passes later this evening, CIGS return MVFR levels with an 80-90% chance of occurring. Most of the airport will be below IFR with 700 foot cigs by 8Z, but no vis restrictions. MVFR weather will return by 14-16Z. MGW may stay VFR all night. Wind will be from the south and southeast veering around to the northwest after midnight. Speeds will be less than 10kts. A brief gust eclipsing 20kts is possible during the 18-23Z time frame. .Outlook... VFR may briefly return Sunday afternoon before restrictions in showers/possible thunderstorms return Sunday night and Monday night. && .HYDROLOGY... Widespread rounds of rain are expected beginning today, and periodically continuing through Tuesday. The initial rounds should act to saturate the ground, resulting in an increased flood potential as additional showers and thunderstorms occur, especially later Monday and Tuesday. Ensemble probabilities for at least 2 inches of total rainfall range from 30-60 percent, with the highest values seen across WV and the Laurel Highlands. In general, 1-3 inches of total rainfall is expected through the period, with localized higher amounts possible across WV. The highest rainfall rates are expected to fall Monday night into Tuesday morning. This may result in areas of flooding or flash flooding. Our area remains in a Marginal Risk (1/5) for excessive rainfall during this period. Model ensembles also continue to indicate rises on area rivers as runoff from the rainfall occurs. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...Cermak NEAR TERM...Cermak SHORT TERM...Cermak LONG TERM...Cermak/WM AVIATION...McMullen HYDROLOGY...MLB
Hazardous weather outlook, Mar 30, 4:06 PM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 406 PM EDT Sat Mar 30 2024 OHZ040-041-050-PAZ007>009-013>016-020>022-073-074-077-078-WVZ001-002- 312015- Carroll-Columbiana-Jefferson OH-Mercer-Venango-Forest-Lawrence- Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Westmoreland- Higher Elevations of Westmoreland-Indiana- Higher Elevations of Indiana-Hancock-Brooke- 406 PM EDT Sat Mar 30 2024 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall totals ranging from 1 to 3 inches are possible through Tuesday. This could result in flooding or flash flooding, along with elevated river levels, mainly late Monday and Tuesday. In addition, severe thunderstorms are possible Tuesday. Damaging wind and large hail are expected to be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ029-031-075-076-WVZ021-509>514-312015- Washington-Greene-Fayette-Higher Elevations of Fayette-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 406 PM EDT Sat Mar 30 2024 This Hazardous Weather Outlook is for southwest Pennsylvania and northern West Virginia. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall totals ranging from 1 to 3 inches, with localized amount up to 4 inches, are possible through Tuesday. This could result in flooding or flash flooding, along with elevated river levels, mainly late Monday and Tuesday. Severe thunderstorms are possible Monday afternoon and evening, and again on Tuesday. Damaging wind and large hail are expected to be the main hazards. Snow showers will be possible late Wednesday through Thursday, with accumulations of up to 1-3 inches possible in the ridges (locally higher in eastern Tucker County, WV). .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039-048-049-057>059-068-069-WVZ003-004-012-312015- Tuscarawas-Coshocton-Harrison-Muskingum-Guernsey-Belmont-Noble- Monroe-Ohio-Marshall-Wetzel- 406 PM EDT Sat Mar 30 2024 This Hazardous Weather Outlook is for east central Ohio, and northern West Virginia. .DAY ONE...Tonight. There is a slight risk for severe thunderstorms this afternoon and evening. Large hail is expected to be the main hazard, though damaging straight-line wind gusts and/or a brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a marginal risk for severe thunderstorms late Sunday afternoon and evening, and again Monday afternoon and evening. Large hail is expected to be the main hazard, though damaging wind is also possible. Rainfall totals ranging from 1 to 3 inches are possible through Tuesday. This could result in flooding or flash flooding, along with elevated river levels, mainly late Monday and Tuesday. Severe thunderstorms are possible again on Tuesday. Damaging wind and large hail are expected to be the main hazards. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Mar 30, 4:09 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
409 PM EDT Sat Mar 30 2024
PAZ031-075-076-302100-
Fayette Ridges PA-Greene PA-Fayette PA-
409 PM EDT Sat Mar 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GREENE AND CENTRAL
FAYETTE COUNTIES THROUGH 500 PM EDT...
At 409 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairdale, or 11 miles east of Waynesburg, moving east at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Uniontown, Fairdale, Isabella, Nemacolin, Carmichaels, Rices Landing,
New Salem, Chalkhill, and Ohiopyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3988 8003 3995 8002 3994 7937 3990 7940
3985 7942 3984 7939 3982 7937 3980 7937
TIME...MOT...LOC 2009Z 275DEG 53KT 3991 7996
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MilcarekSpecial weather statement, Mar 30, 4:40 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
440 PM EDT Sat Mar 30 2024
WVZ511>514-302115-
Eastern Preston WV-Eastern Tucker WV-Western Tucker WV-Preston WV-
440 PM EDT Sat Mar 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TUCKER AND SOUTHERN
PRESTON COUNTIES THROUGH 515 PM EDT...
At 440 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grafton, moving east at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rowlesburg, Hannahsville, Silver Lake, Aurora, Elgon, Fellowsville,
Israel, and Cathedral State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3927 7985 3929 7987 3930 7990 3935 7989
3934 7949 3920 7948 3919 7944 3919 7940
3920 7938 3920 7937 3921 7934 3921 7931
3919 7929 3916 7932
TIME...MOT...LOC 2040Z 278DEG 50KT 3933 7993
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MilcarekThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Noble | 49 min |
| Mar 30, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 43 min |
| Mar 30, 6:41 PM EDT | Tornado Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 34 min |
| Mar 30, 6:54 PM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 34 min |
| Mar 30, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Monroe, Muskingum, Noble | 34 min |
| Mar 30, 7:11 PM EDT | Tornado Warning | PBZ | Belmont, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.